# SDR ASAA0280449

- Difficulty date: October 26, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 593056013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K-CHECK, FLOOR SUPPORT CORRODED AT FS 1155, LBL 22-44.  REPLACED SUPPORT PER SRM 53-14-1, 51-10-4, AND 51-30-5.  (M)
